MAUDE Adverse Event Report: MAQUET SAS POWERLED II; LAMP, SURGICAL

MAQUET SAS POWERLED II; LAMP, SURGICAL
Model Number ARDPWT229004A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 30th march 2023 getinge became aware of an issue with one of our surgical lights ¿ powerled ii 500/500.The received customer allegation regarded a non-reportable issue.On 10th may 2023, service technician arrived on site and additional issue of damaged label with missing particles was discovered based on the provided photographic evidence.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 30th march getinge became aware of an issue with one of our surgical lights ¿ powerled ii 500/500.The initially received customer allegation regarded a non-reportable issue.On 10th may 2023, a getinge service technician arrived on site and additional issue of damaged label with missing particles was discovered based on the provided photographic evidence.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
The correction of b5 describe event and problem and h4 manufacture date deems required.This is based on the internal evaluation.Previous h4 manufacture date: 2022-03-07; corrected h4 manufacture date: 2022-03-14.Previous b5 describe event and problem: on 30th march 2023 getinge became aware of an issue with one of our surgical lights ¿ powerled ii 500/500.The received customer allegation regarded a non-reportable issue.On 10th may 2023, service technician arrived on site and additional issue of damaged label with missing particles was discovered based on the provided photographic evidence.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Corrected b5 describe event and problem: on 30th march getinge became aware of an issue with one of our surgical lights ¿ powerled ii 500/500.The initially received customer allegation regarded a non-reportable issue.On 10th may 2023, a getinge service technician arrived on site and additional issue of damaged label with missing particles was discovered based on the provided photographic evidence.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.The initial reporter was estates department.Getinge became aware of an issue with one of our surgical lights ¿ powerled ii 500/500.The initially received customer allegation regarded a non-reportable issue.On 10th may 2023, a getinge service technician arrived on site and additional issue of damaged label with missing particles was discovered based on the provided photographic evidence.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.During the visit, the technician replaced the spring arm with a damaged label and a new one was installed with a new label.It was established that when the event occurred, the surgical light did not meet its specification due to damaged label with missing particles , which could be considered as technical deficiencies and in this way the device contributed to the event.Provided information does not indicate if upon the event occurrence, the device was or was not being used for patient treatment.When reviewing similar reportable events for the same device type, it was confirmed that in the last 5 years, registered for the issue of damaged label with missing particles on powerled ii surgical lights, there is none event which led to the serious injury.Comparing the number of claimed devices to the install base, we conclude that the failure ratio is very low for damaged label with missing particles.As stated by the subject matter expert at the manufacturing site, label peeling is probably due to collision or repeated excessive rubbing during cleaning of the device, the use of aggressive or unsuitable cleaning agents may be a contributing factor.The user manual mentions to check the lightheads for chipped paint, impact marks and any other damages during daily checks (ifu 01811 en 10 2023-06-26, pages 43-47).To prevent any incident similar to the label missing, the user manual (ifu 01811 en 10 2023-06-26, pages 99-100) mentions instructions concerning cleaning and disinfection, recommended and prohibited products.We believe that all remaining devices are performing correctly in the market.We also believe that if the manufacturer¿s recommendations had been followed, the incident could have been avoided.Getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.

Brand Name
POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key16944728
Report Number9710055-2023-00370
Device Sequence Number2161809
Product Code FTD
UDI-Device Identifier03700712408091
UDI-Public(01)03700712408091
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDPWT229004A
Device Catalogue NumberARDPWT229004A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2023
Supplement Date Received by Manufacturer08/30/2023
Initial Report FDA Received Date05/17/2023
Supplement Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown